# SDR P5CA2023070200034

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 47,482 hours, 7,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65B10533453
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: D, S
- Precautionary procedure: O

## Discrepancy

FOUND THE GROUND PNEUMATIC DOOR GROUND SERVICE MISSING ON WALKAROUND( FABRICATED THE BRACKET AS PER SERVICE REQUEST 270823140 AND DWG 69B11807 AND INSTALLED BRACKET AT NEW PNEUMATIC DOOR IAW SRM 51-40-02-01 )
